# SDR FDEA202102120341

- Difficulty date: February 12, 2021
- Submitted: February 12, 2021
- Operation: Air carrier
- Aircraft: N114FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42712
- Aircraft time: 10,922 hours, 4,686 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Main Deck
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR PANEL 251PFF IS DAMAGED REPAIRED FLOOR PANEL 251PFF IAW B767 SRM 53-00-50-2R, FIGURE 201, PARAGRAPH 4.E
